# SDR SIMA201906198001

- Difficulty date: June 18, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 42,951 hours, 38,425 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

LOST ALL AHRS INSTRUMENTS IN CLB. UNRELIABLE ADC INSTURMENTS. SPS ADVANCED.  PERFORMED PITOT DRAINS HOSE INSP AND FOUND WATER ACCUMULATOI. DRAIN WATER AND PERFORMED OPS TEST OF PITOT-STATIC SYSTEM AS PER MEB 145 AMM 34-13-00. OPC OF AHARS GOOD AS PER EMB 145 AMM 34-21-00. OPC OF ADC SYSTEM AS PER EMB 145 AMM 34-15-00. ALL CHECKS GOOD
